Alert archive / Oklahoma / Wind Advisories in 2014

Wind Advisory 24, NWS Norman, OK

May 11, 201431 counties in Oklahoma

NWS Norman, OK issued this wind advisory at May 11, 2014, 3:41 AM CDT for 31 counties in Oklahoma. It took effect at May 11, 2014, 11:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 11, 2014, 3:41 AM CDT (08:41 UTC)
In effect from
May 11, 2014, 11:00 AM CDT
Expired
May 11, 2014, 11:00 PM CDT
In force
12 hr
Issued by
NWS Norman, OK
All 31 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harper County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Washita County, OK, Woods County, OK, Woodward County, OK

The radar

The Norman radar (KTLX), 101 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1026 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1026 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1702 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

843 
WWUS74 KOUN 110841
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
341 AM CDT SUN MAY 11 2014

OKZ004>031-034-035-038-120000-
/O.NEW.KOUN.WI.Y.0024.140511T1600Z-140512T0000Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-GREER-KIOWA-COMANCHE-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
MANGUM...HOBART...LAWTON
341 AM CDT SUN MAY 11 2014

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

* TIMING: LATE THIS MORNING THROUGH EARLY EVENING.

* WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH.

* IMPACTS: TRAVEL WILL BE DIFFICULT...ESPECIALLY IN HIGH PROFILE
  VEHICLES TRAVELING ON EAST WEST ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
4 follow-up statements
984 
WWUS74 KOUN 111604
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1104 AM CDT SUN MAY 11 2014

OKZ004>031-034-035-038-120000-
/O.CON.KOUN.WI.Y.0024.000000T0000Z-140512T0000Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-GREER-KIOWA-COMANCHE-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
MANGUM...HOBART...LAWTON
1104 AM CDT SUN MAY 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING: FROM NOW THROUGH EARLY THIS EVENING.

* WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH.

* IMPACTS: TRAVEL WILL BE DIFFICULT...ESPECIALLY IN HIGH PROFILE 
  VEHICLES TRAVELING ON EAST WEST ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
018 
WWUS74 KOUN 111938
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
238 PM CDT SUN MAY 11 2014

OKZ004>031-034-035-038-120000-
/O.CON.KOUN.WI.Y.0024.000000T0000Z-140512T0000Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-GREER-KIOWA-COMANCHE-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
MANGUM...HOBART...LAWTON
238 PM CDT SUN MAY 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING: FROM NOW THROUGH EARLY THIS EVENING.

* WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH.

* IMPACTS: TRAVEL WILL BE DIFFICULT...ESPECIALLY IN HIGH PROFILE 
  VEHICLES TRAVELING ON EAST WEST ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
798 
WWUS74 KOUN 112333
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
633 PM CDT SUN MAY 11 2014

OKZ020-025-026-028>031-120045-
/O.EXP.KOUN.WI.Y.0024.000000T0000Z-140512T0000Z/
PAYNE-OKLAHOMA-LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-
INCLUDING THE CITIES OF...STILLWATER...OKLAHOMA CITY...CHANDLER...
PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE
633 PM CDT SUN MAY 11 2014

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

GUSTS 25 TO 35 MPH FROM THE SOUTH WILL FREQUENTLY OCCUR UNTIL
SUNSET.

$$

OKZ004>019-021>024-027-034-035-038-120200-
/O.EXT.KOUN.WI.Y.0024.000000T0000Z-140512T0200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-BECKHAM-
WASHITA-CADDO-CANADIAN-GRADY-GREER-KIOWA-COMANCHE-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...ELK CITY...SAYRE...CORDELL...ANADARKO...
YUKON...EL RENO...MUSTANG...CHICKASHA...MANGUM...HOBART...LAWTON
633 PM CDT SUN MAY 11 2014

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH.

* IMPACTS: TRAVEL WILL BE DIFFICULT...ESPECIALLY IN HIGH PROFILE 
  VEHICLES TRAVELING ON EAST WEST ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
247 
WWUS74 KOUN 120202
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
902 PM CDT SUN MAY 11 2014

OKZ008-013-019-024-027-038-120315-
/O.CAN.KOUN.WI.Y.0024.000000T0000Z-140512T0200Z/
KAY-NOBLE-LOGAN-CANADIAN-GRADY-COMANCHE-
INCLUDING THE CITIES OF...PONCA CITY...PERRY...GUTHRIE...YUKON...
EL RENO...MUSTANG...CHICKASHA...LAWTON
902 PM CDT SUN MAY 11 2014

...WIND ADVISORY IS CANCELLED...

SOUTH WINDS UP TO 20 MPH WITH GUSTS OF 20 TO 25 MPH REMAIN LIKELY
THROUGH MIDNIGHT.

$$

OKZ004>007-009>012-014>018-021>023-034-035-120400-
/O.EXT.KOUN.WI.Y.0024.000000T0000Z-140512T0400Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO-
GREER-KIOWA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...ANADARKO...MANGUM...HOBART
902 PM CDT SUN MAY 11 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING.

* WINDS: SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH WILL
  REMAIN POSSIBLE AHEAD OF THE COLD FRONT. BEHIND THE FRONT...
  NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OVER 40 MPH CAN BE
  EXPECTED.

* IMPACTS: TRAVEL WILL BE DIFFICULT...ESPECIALLY IN HIGH PROFILE 
  VEHICLES TRAVELING ON EAST WEST ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

KURTZ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at May 11, 3:37 AM CDT, 4 minutes earlier.

Area forecast discussion, May 11, 3:37 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
337 AM CDT SUN MAY 11 2014

.DISCUSSION...
ANOTHER RATHER HOT AND WINDY DAY EXPECTED ACROSS OKLAHOMA AND
WESTERN NORTH TEXAS TODAY. GUSTY SOUTH WINDS THIS MORNING WILL
INCREASE EVEN MORE DURING THE DAY TODAY AND WILL ISSUE WIND
ADVISORY FOR MUCH OF THE AREA BEGINNING LATE MORNING THROUGH THE
AFTN HOURS.

AS FAR AS PRECIP/CONVECTION... EXPECT THAT CAP WILL HOLD MOST
DEVELOPMENT AT BAY THROUGH MUCH OF THE DAY ALONG THE DRYLINE.
ALTHOUGH IF A STORM IS ABLE TO GET GOING... IT WOULD LIKELY BE
SEVERE. HOWEVER... AS WE GET INTO THE EVENING HOURS... TEMPS ALOFT
WILL COOL WITH APPROACHING WAVE. AS THIS OCCURS... A COLD FRONT
WILL ENTER NORTHWEST OKLAHOMA AND THIS BOUNDARY WILL ACT AS FOCUS
FOR STORM DEVELOPMENT. INSTABILITY AND WINDS SHEAR WILL BE MORE
THAN SUFFICIENT FOR SEVERE STORMS. STORMS WILL WORK EAST ACROSS
WESTERN INTO CENTRAL SECTIONS OF THE AREA OVERNIGHT INTO EARLY
MONDAY.

AS WE GET INTO MONDAY/MONDAY NIGHT... UPPER TROUGHS EASTWARD
PROGRESSION SLOWS AS SEVERAL PIECES OF ENERGY EJECTS OUT INTO THE
PLAINS. THIS WILL ALLOW SFC BOUNDARY TO SLOW. SO ALTHOUGH SEVERE
STORMS WILL STILL BE POSSIBLE... MAIN CONCERN MAY TURN TO MORE
HEAVY RAIN ACROSS SOUTH-CENTRAL INTO SOUTHEAST OKLAHOMA. PRECIP
CHANCES LINGER IN THOSE AREAS INTO TUES NIGHT.

COOLER/DRIER AIR WILL FILTER INTO THE AREA ON THE BACKSIDE OF
THIS SYSTEM WILL SEVERAL DAYS OF COOLER THAN NORMAL TEMPS FOR THE
UPCOMING WEEK. MAINLY DRY CONDITIONS MIDDLE/LATTER PART OF THE
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  87  70  71  47 /  10  50  70  20
HOBART OK         91  66  72  44 /  10  60  40  10
WICHITA FALLS TX  91  69  76  50 /  10  40  70  30
GAGE OK           90  53  66  41 /  20  60  10   0
PONCA CITY OK     89  71  71  45 /  10  60  60  10
DURANT OK         84  71  79  52 /  10  20  90  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR OKZ004>031-034-035-038.

TX...NONE.
&&

25/30
Hazardous weather outlook, May 10, 7:34 PM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
734 PM CDT SAT MAY 10 2014

OKZ004>048-050>052-TXZ083>090-120045-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
734 PM CDT SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

THUNDERSTORM ACTIVITY HAS REMAINED NORTH OF THE OKLAHOMA/KANSAS
BORDER THIS EVENING... ROOTED ALONG THE WARM FRONT WHICH CONTINUES
TO SLOWLY LIFT NORTH/NORTHWEST. WITH THE SETTING SUN RESULTING IN
A STEADY LOSS OF DAYTIME HEATING... INSTABILITY WILL CONTINUE TO
DIMINISH ACROSS NORTHERN OKLAHOMA. THE STRONG CAPPING INVERSION
THAT HAS KEPT STORM DEVELOPMENT AT BAY REMAINS AND IF ANY WEAK
UPDRAFTS ARE ABLE TO DEVELOP LATE THIS EVENING... THEY SHOULD
REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
THE BEST CHANCE FOR SEVERE STORMS WILL BE SUNDAY AFTERNOON INTO
MONDAY MORNING... NORTHWEST OF A LINE FROM SEMINOLE AND SULPHUR...
TO MARIETTA OKLAHOMA. THIS INCLUDES ALL OF WESTERN NORTH TEXAS. A
COLD FRONT IS EXPECTED TO BE IN/NEAR NORTHWEST OKLAHOMA SUNDAY
AFTERNOON WITH A DRYLINE EXTENDING SOUTHWARD NEAR THE TEXAS
PANHANDLE-OKLAHOMA BORDER. SURFACE HEATING AND CONVERGENCE ALONG
THE BOUNDARIES SHOULD PROVIDE ENOUGH LIFT FOR ISOLATED
THUNDERSTORM DEVELOPMENT SUNDAY AFTERNOON AND EVENING. STRONG
INSTABILITY AND FAVORABLE WIND SHEAR IS EXPECTED TO DEVELOP
LEADING TO SEVERE THUNDERSTORMS PRODUCING VERY LARGE HAIL UP TO
THE SIZE OF BASEBALLS AND STRONG WIND GUSTS TO 70 MPH. THERE WILL
ALSO BE A POTENTIAL FOR TORNADOES SUNDAY EVENING MAINLY ACROSS
WESTERN AND NORTHERN OKLAHOMA. THUNDERSTORMS ARE EXPECTED TO
INCREASE IN COVERAGE SUNDAY NIGHT INTO MONDAY...DEVELOPING INTO
ONE OR MORE STORM COMPLEXES THAT WILL MOVE EASTWARD. SEVERE STORMS
WILL REMAIN POSSIBLE LATE SUNDAY NIGHT...BUT THE PRIMARY THREATS
WILL TRANSITION MORE TO DAMAGING STRAIGHT-LINE WINDS UP TO 70
MPH... AND HAIL UP TO THE SIZE OF PING PONG BALLS.

THUNDERSTORMS WILL REMAIN POSSIBLE MONDAY AFTERNOON AND NIGHT
MAINLY ACROSS PARTS OF WESTERN NORTH TEXAS AND THE SOUTHEAST HALF
OF OKLAHOMA. SEVERE STORMS WILL REMAIN POSSIBLE SOUTHEAST OF A
LINE FROM SEMINOLE TO WAURIKA...TO ARCHER CITY TEXAS. IF SEVERE
STORMS DEVELOP...DAMAGING HAIL AND WIND GUSTS WILL BE THE MAIN
CONCERNS.

IN ADDITION TO THE SEVERE WEATHER... LOCALLY HEAVY RAINFALL LEADING
TO FLASH FLOODING WILL BE POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY
NIGHT.

.FIRE WEATHER...
ELEVATED FIRE WEATHER CONCERNS MAY DEVELOP AGAIN LATE SUNDAY OVER
FAR WESTERN OKLAHOMA. THESE CONDITIONS WILL BE DEPENDENT ON WHERE
THE DRYLINE SETS UP DURING THE AFTERNOON HOURS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

EM/11/MA/JTK

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:51 PM CDTSpecial Weather StatementOUNHarper24 min

Nearby

Wind Advisories in Oklahoma, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.